Hand and foot syndrome is a specific side effect of Xeloda. It makes your hands and feet feel like you have walked across someone’s brand new pool deck without your flip flops. Ouch! When it gets bad, it is difficult to walk…and my feet have blistered a little bit. BUT…if I can get rid of the cancer, I can take a little ouch on the feet! Thank you to everyone for their good wishes.
What great news Lainey! I am not sure what you mean by hand and foot syndrome. My husband gets burning in his fingers from anything cold from the oxiliplatin, but has had no foot problems. I am going to ask his doc about the Xeloda. Always happy to hear anyone’s progress. Take Care and good luck on the 7th. Patrice
Hi LaineyA, Please correct me if wrong … the GTX cocktail you describe, is that gemcitibine, taxol, and xeloda? Can you give a breakdown of how it is being administered? All IV or some IV and some oral? Really glad to hear your progress with tumor shrinkage. Keep it going!!!
I completed my second ct scans–and after two cycles of GTX chemo cocktail, I had an amazing (MIRACULOUS!!) 25% shrinkage of my tumor. WOW! The doctor was blown away! This shrinkage is on top of the initial shrinkage I reported earlier. I am truly blessed to find the cocktail combo that works for me!
Viewing 7 posts - 1 through 7 (of 7 total)
The forum ‘Good News / What’s Working’ is closed to new topics and replies.